MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ETLW1620C146E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: this is a system report.The section d information is for the primary device, which was in use with the following: product id: etlw1620c156e, serial/lot #: (b)(6), ubd: 05-nov-2027, udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of a 90mm abdominal aortic aneurysm.It was reported approximately 3 years post the index procedure, follow up ct identified a type ib endoleak in etlw1620c146e ((b)(6)).Intervention was completed.An initial angiogram confirmed a type ib endoleak.A catheter was placed behind the graft into the abdominal aortic aneurysm sac and the sac was embolized using non mdt (penumbra coils) and glue.A right graft limb extension etlw1620c156e ((b)(6) was then implanted.An injection through the sheath again showed a type ib endoleak.After discussion, the right hypogastric artery was embolized and the right graft limb was extended and relined into the proximal right external iliac artery with etlw1613c156e & etlw1616c146e and the endoleak was confirmed as resolved.Per the physician the cause was due to anatomy, specifically dilatation of the right common iliac artery.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25315803
Report Number9612164-2026-02773
Device Sequence Number18626605
Product Code MIH
UDI-Device Identifier00763000519964
UDI-Public(01)00763000519964(17)241109
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Catalogue NumberETLW1620C146E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date05/28/2026
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale